Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On displacement derivatives


Authors: Ray M. Bowen and C. C. Wang
Journal: Quart. Appl. Math. 29 (1971), 29-39
MSC: Primary 53A45
DOI: https://doi.org/10.1090/qam/308973
MathSciNet review: 308973
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 53A45

Retrieve articles in all journals with MSC: 53A45


Additional Information

DOI: https://doi.org/10.1090/qam/308973
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society